×

Exact solution to a multidimensional wave equation with delay. (English) Zbl 07425035

Summary: This paper deals with a mixed problem for the wave equation with discrete delay \(\tau > 0\), \[u_{t t} (t, \boldsymbol{x}) = a_1^2 \Delta_{\boldsymbol{x}} u (t,\boldsymbol{x}) + a_2^2 \Delta_{\boldsymbol{x}} u(t-\tau, \boldsymbol{x}) + b_1 u ( t , \boldsymbol{x}) + b_2 u (t-\tau,\boldsymbol{x}), \quad t > \tau ,\, 0 \leq \boldsymbol{x} \leq \boldsymbol{l} ,\] with Dirichlet boundary conditions. The exact infinite series solution is constructed by the method of separation of variables, where the time-dependent functions of the decomposition satisfy second-order delay differential equations. Our approach is based on and extends the work by F. Rodríguez et al. [ibid. 219, No. 6, 3178–3186 (2012; Zbl 1309.35045)].

MSC:

35R10 Partial functional-differential equations
35C05 Solutions to PDEs in closed form
35C10 Series solutions to PDEs

Citations:

Zbl 1309.35045
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Rodríguez, F.; Roales, M.; Martín, J. A., Exact solutions and numerical approximations of mixed problems for the wave equation with delay, Appl. Math. Comput., 219, 6, 3178-3186 (2012) · Zbl 1309.35045
[2] D. Y. Khusainov, M. Pokojovy, E. Azizbayov, Representation of classical solutions to a linear wave equation with pure delay, arXiv:1401.5667(2014).
[3] Farlow, S. J., Partial Differential Equations for Scientists and Engineers (1993), Dover: Dover New York · Zbl 0851.35001
[4] Folland, G. B., Fourier Analysis and its Applications (1992), Wadsworth: Brooks: Wadsworth: Brooks Pacific Grove, CA · Zbl 0786.42001
[5] Gonzalez-Velasco, E. A., Fourier Analysis and Boundary Value Problems (1995), Academic Press: Academic Press New York · Zbl 0894.35001
[6] Wiener, J.; Debnath, L., A wave equation with discontinuous time delay, Int. J. Math. Math. Sci., 15, 4, 781-788 (1992) · Zbl 0766.35024
[7] Nicaise, S.; Pignotti, C., Stability and instability results of the wave equation with a delay term in the boundary or internal feedbacks, SIAM J. Control Optim., 45, 5, 1561-1585 (2006) · Zbl 1180.35095
[8] Fridman, E.; Orlov, Y., Exponential stability of linear distributed parameter systems with time-varying delays, Automatica, 45, 194-201 (2009) · Zbl 1154.93404
[9] Messaoudi, S. A.; Fareh, A.; Doudi, N., Well posedness and exponential stability in a wave equation with a strong damping and a strong delay, J. Math. Phys., 57, 11, 111501 (2016) · Zbl 1355.35025
[10] Zhang, L.; Stepan, G., Stability analysis of the wave equation with delayed boundary conditions, Procedia IUTAM, 22, 139-145 (2017)
[11] Wiener, J.; Debnath, L., Boundary value problems for the diffusion equation with piecewise continuous time delay, Int. J. Math. Math. Sci., 20, 187-195 (1997) · Zbl 0879.35065
[12] Martín, J. A.; Rodríguez, F.; Company, R., Analytic solution of mixed problems for the generalized diffusion equation with delay, Math. Comput. Model., 40, 3-4, 361-369 (2004) · Zbl 1062.35157
[13] Reyes, E.; Rodríguez, F.; Martín, J. A., Analytic-numerical solutions of diffusion mathematical models with delays, Comput. Math. Appl., 56, 3, 743-753 (2008) · Zbl 1155.65387
[14] Reyes-Salguero, E., Soluciones Analítico-Numéricas de Ecuaciones en Derivadas Parciales con Retardo (2008), Department of Applied Mathematics, University of Alicante, Alicante, Spain, Ph.D.Thesis
[15] Khusainov, D. Y.; Ivanov, A. F.; Kovarzh, I. V., Solution of one heat equation with delay, Nonlinear Oscil., 12, 2, 260-282 (2009) · Zbl 1277.35193
[16] Escolano, J.; Rodríguez, F.; Castro, M. A.; Vives, F.; Martín, J. A., Exact and analytic-numerical solutions of bidimensional lagging models of heat conduction, Math. Comput. Model., 54, 7-8, 1841-1845 (2011) · Zbl 1235.80046
[17] ID 219040, 2012 · Zbl 1250.35117
[18] D.Y. Khusainov, M. Pokojovy, E. Azizbayov, On classical solvability for a linear 1d heat equation with constant delay, arXiv:1401.5662(2014).
[19] Reyes, E.; Castro, M.; Sirvent, A., Exact solutions and continuous numerical approximations of coupled systems of diffusion equations with delay, Symmetry, 12, 9, 1560 (2020)
[20] Jódar, L.; Almenar, P., Accurate continuous numerical solutions of time dependent mixed partial differential problems, Comput. Math. Appl., 32, 5-19 (1996) · Zbl 0857.65097
[21] Almenar, P.; Jódar, L.; Martín, J. A., Mixed problems for the time-dependent telegraph equation: continuous numerical solutions with a priori error bounds, Math. Comput. Model., 25, 31-44 (1997) · Zbl 0881.35064
[22] Khusainov, D. Y.; Diblík, J.; Rŭžičková, M.; Lukáčová, J., Representation of a solution of the cauchy problem for an oscillating system with pure delay, Nonlinear Oscil., 11, 2, 276-285 (2008) · Zbl 1276.34055
[23] Khusainov, D. Y.; Pokojovy, M.; Azizbayov, E. I., On the cauchy problem for a linear harmonic oscillator with pure delay, Adv. Differ. Equ., 2015, 1, 1-20 (2015) · Zbl 1422.34188
[24] Cortés, J.-C.; Jornet, M., \( \operatorname{L}^p\)-solution to the random linear delay differential equation with a stochastic forcing term, Mathematics, 8, 6, 1013 (2020)
[25] Cortés, J.-C.; Jornet, M., Analytic solution to the generalized delay diffusion equation with uncertain inputs in the random Lebesgue sense, Math. Methods Appl. Sci., 44, 2, 2265-2272 (2021)
[26] Cortés, J.-C.; Sevilla-Peris, P.; Jódar, L., Analytic-numerical approximating processes of diffusion equation with data uncertainty, Comput. Math. Appl., 49, 7-8, 1255-1266 (2005) · Zbl 1078.65005
[27] Calatayud, J.; Cortés, J.-C.; Jornet, M., Uncertainty quantification for random parabolic equations with non-homogeneous boundary conditions on a bounded domain via the approximation of the probability density function, Math. Methods Appl. Sci., 42, 17, 5649-5667 (2019) · Zbl 1432.60062
[28] ID 397053, 2013 · Zbl 1291.80013
[29] García, M. A.; Castro, M. A.; Martín, J. A.; Rodríguez, F., Exact and nonstandard numerical schemes for linear delay differential models, Appl. Math. Comput., 338, 337-345 (2018) · Zbl 1427.65097
[30] García, M. A.; Castro, M. A.; Martín, J. A.; Rodríguez, F., Exact and nonstandard finite difference schemes for coupled linear delay differential systems, Mathematics, 7, 1038 (2019)
[31] Calatayud, J.; Cortés, J.-C.; Jornet, M.; Rodríguez, F., Mean square convergent non-standard numerical schemes for linear random differential equations with delay, Mathematics, 8, 1417 (2020)
[32] Castro, M. A.; Sirvent, A.; Rodríguez, F., Nonstandard finite difference schemes for general linear delay differential systems, Math. Methods Appl. Sci. (2021)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.